# SDR 20000516AP003

- Difficulty date: March 14, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N9322Y
- Make and model: Beech D50C
- Aircraft serial: DH289
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Tube
- Part number: B40688
- Condition: Broken
- Location: Blade Root
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICER DISCHARGE TUBES BROKEN OR CRACKED AT BEND IN TUBE.
